# SDR EE4Y2023080218155

- Difficulty date: August 2, 2023
- Submitted: August 2, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N326NV
- Make and model: Airbus A319-111
- Aircraft serial: 2586
- Aircraft time: 49,678 hours, 36,153 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: UNKNOWN
- Part serial: UNK
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE ALLEGIANT TASK 53-210-003  WORK CARD INSTRUCTIONS ACCOMPLISHMENT RELATED TO AD 2020-17-03, WAS FOUND THE WINDSHIELD FRAME WITH CRACK. AIRBUS WAS CONTACTED TO REQUEST   REPAIR INSTRUCTIONS. AIRBUS PROVIDED THE INFORMATION WITH DOSSIER 81242975 AND THE REPLACEMENT OF THE PARTS IS COVERED WITH ENGINEERING ORDER R5311-0214 REV 00. THE REPAIR WAS DOCUMENTED UNDER COOPESA JOB A1N116 ITEM 2-33).
